# SDR AALA202409304516

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 28,325 hours, 3,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FLIGHT CREW BUNK EMERGENCY FLASHLIGHT BROKEN. REPLACED FLIGHT CREW BUNK FLASHLIGHT (AALA202409307908) AND BATTERY (AALA202409304516).
